MAUDE Adverse Event Report: RESPIRONICS, INC OMNILAB ADVANCED PLUS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC OMNILAB ADVANCED PLUS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1111123
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
 
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.There was no allegation of harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously reported in section b.2.Congenital anomaly/birth defect, in section d9 reported as device available for evaluation, in section h.3.It was marked in evaluation summary attached, in section d2 it was reported common device name as ventilator, non-continuous(respirator) and product code was reported as bzd and in g4, pma/ 510(k) number was reported as k131982.After review, it was determined no congenital anomaly/birth defect was reported ,this was incorrectly marked in section b.2.,in section d9 incorrectly reported as device available for evaluation, in section h.3 incorrectly marked on 'evaluation summary attached'., in d2 incorrectly reported common device name as ventilator, non-continuous(respirator) and product code was incorrectly reported as bzd and mistakenly in g4, pma/ 510(k) number was reported as k131982.The report should have been sent for product problem only in section b.1.D9 marked as no, section h3 was marked as no and evaluation summary was unckecked.In d2 device name was taken as ventilator, continuous, non-life-supporting.And product code was taken as mns.In e1 zip code was updated as 80239-2729.In g4, pma/ 510(k) number was taken as k090539.
 
Additional Manufacturer Narrative
The manufacturer previously marked h10 incorrectly.This mdr was not submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints discovered as part of a retrospective remediation review.

Brand Name
OMNILAB ADVANCED PLUS
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13961713
Report Number2518422-2022-05370
Device Sequence Number11931239
Product Code MNS
UDI-Device Identifier00606959029392
UDI-Public00606959029392
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1111123
Device Catalogue Number1111123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/04/2021
08/04/2021
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date04/13/2022
07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly;
Patient SexUnknown